# SDR DALA2018071004436

- Difficulty date: July 10, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 76,164 hours, 56,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ENTRY LIGHT FWD INOP. F/A REPORT ENTRY L1 DOOR LT BULB INOP. RE-LAMPED ENTRY WAY BULB AT L1 DOOR. OPS GOOD OK FOR SVC.
